Some Bounds for the Product of Singular Values
dc.contributor.author | Güngör, A. Dilek | |
dc.date.accessioned | 2020-03-26T16:56:17Z | |
dc.date.available | 2020-03-26T16:56:17Z | |
dc.date.issued | 2005 | |
dc.department | Selçuk Üniversitesi | en_US |
dc.description.abstract | Let A be an nx n complex matrix with 01 (4) 2 02 (A) > on (A) and let 1 < k < In. Bounds for 01 (A)...Ok (4), ok (4)...0 (A) and On-k+1 (4) On (A), involving k, n, r (A) ((4)), a; and det A where r; (c. (A)) is the Euclidean norm of the i-th row (column) of A and a,'s are positive real numbers such that a+a² + += n. are presented. | en_US |
dc.identifier.citation | Güngör, A. D., (2005). Some Bounds for the Product of Singular Values. Türkiye Klinikleri Psikiyatri Dergisi, 6(1), 21-28. | |
dc.identifier.endpage | 28 | en_US |
dc.identifier.issn | 1302-7980 | en_US |
dc.identifier.issue | 1 | en_US |
dc.identifier.startpage | 21 | en_US |
dc.identifier.uri | http://www.trdizin.gov.tr/publication/paper/detail/TnpReE9UUTA= | |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/19523 | |
dc.identifier.volume | 6 | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Türkiye Klinikleri Psikiyatri Dergisi | en_US |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.subject | Matematik | en_US |
dc.subject | Singular value | |
dc.subject | Frobenius norm | |
dc.subject | row(column) norm | |
dc.title | Some Bounds for the Product of Singular Values | en_US |
dc.type | Article | en_US |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- gungorIJCMS25-28-2007.pdf
- Boyut:
- 87.85 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası